Doctor insights on:
Naproxen Allergy In Children
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Naproxen allergy: Naproxen (Midol, Aleve, Naprelan) is a nonsteroidal anti-Inflammatory drug. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see: https://www. Drugs. Com/naproxen. Html ...Read more
Possible naproxen allergy? Increased bp, heart rate, intense red itch tops of feet, arms, torso. Went to dr, ekg&bp normal by arrival. Didn't link Aleve use until today, used in frequently in past.
Quite possibly: The reaction you describe certainly sounds like an allergic reaction to something you ingested, possibly the aleve (naproxen). Nonsteroidal anti-inflammatory drugs (nsaids) are fairly allergenic, and you develop an allergy to something at any point. So if the timeline to your symptoms fits with aleve (naproxen) ingestion, I would be highly suspicious. Try Benadryl (diphenhydramine) for acute relief of current symptoms. ...Read more
Absolutely not: If you are allergic to one, it is almost certain you are allergic to both. ...Read more
Caution: Alka selter has aspirin. Aspirin with NSAID should be used with caution. ...Read more
What are the: Symptoms? It could be rather an adverse drug reaction to aspirin and not a true allergy. If you do have true allergic reaction to aspirin, you better avoid all the NSAIDs, including naproxen, as you may very well develop a reaction later. Follow up with your allergist, or see one if you haven't already, check acaai. Org or aaaai. Org for an allergist in your area, best wishes ...Read more
I'm taking Aleve (naproxen) for mild knee injury. While getting allergy shots will it minimize reactions? Can it mask reactions? Should I let my allergist know?
My wife has developed a sudden allergy to nsaids and can no longer take naproxen, ponstan etc for severe period pain. Are there alternatives?
Acetaminophen: Acetaminophen is available over the counter. Other pain medications will require a prescription. Consider using a birth control method to suppress periods. If she does not have periods then the pain will not come. Birth control pills, nuvaring, the depoprovera shot and Mirena (levonorgestrel) iud are all options. ...Read more
Toxicity: It will have toxic side effects.Get a more detailed answer ›
My face has been hurting a lot for a while. I heard it could be an allergy to aleve, should I quit? Didn't take any today, im taking benadryl (diphenhydramine) for aller
I have chills and slight nausea. What medicine should I take- Aleve for the bad fever or Benadryl (diphenhydramine) for the allergy?
Perhaps both: You could take both but you didn't mention any specific allergy symptoms. Nausea could easily be a symptom of infection. And chills are not a symptom of allergy. In that case Benadryl (diphenhydramine) will only make you sleepy. It's not a very good medication for nausea. Take your Ibuprofen and go to bed. ...Read more
Am I allowed to take benadryl and aleve? Or no? I have bad allergies but I also have muscle pain and soreness
Yes you can: Combine both, unless you have a contraindication not to take either one, best wishes ...Read more
56 year-old woman notices radicular pain after taking vitamin B6 supplement for three years.....?
B6 toxicity is well recognized:
There are a few questions that need to be asked in this case. Exactly how much B6 was the patient taking? According to recommended standards 200mg daily is the limit. Toxicity is thought to occur at levels of 1000mg. Daily and above though much lower have been reported on rare occasions (100-300mg). Secondly, what exactly was the quality of her pain? Described symptoms of neural toxicity involves sensory neuropathy described mainly as burning dysesthesias and numbness. The case talks about a RADICULOPATHY. That is typically not the same type of pain as we find in chemical toxicities. Pain in the feet could very well be dysesthesias but the history could be a bit more specific there in order to attach more positive points for B6 sequelae.
http://www. Ncbi. Nlm. Nih. Gov/pubmed/16320662 ...Read more
Yes: Naprelan (naproxen) is an extended-release forumla of Naproxen purported to have less stomach irritation. Of course it is 100's of times more expensive and probably dosen't appreciably lower the risk of GI complications. Also, all nsaid's like Naproxen slightly increase the risk of vascular complications such as stroke, heart attack and high blood pressure. ...Read more
Don't exceed the max: Don't exceed the maximum daily dose prescribed. If you need more medicine than that, ask your doctor for more. Explain that it doesn't have to be just one medicine, so that if you have already tried one, maybe consider taking two medicines at a time. ...Read more